# SDR UALA2013041302527

- Difficulty date: April 9, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 75,830 hours, 28,371 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACP'D REPAIR AT BS 1602 ABOVE STRINGER 20R LAP JOINT AT C03 VISIT PER UA-EVA-73476 BY REMOVING DAMAGED SKIN AND INSTALLING A DOUBLER AND A FILLER.  ACP'D REPAIR PER AVO 1984.
